# SDR 2002FA0001299

- Difficulty date: October 14, 2002
- Submitted: November 15, 2002
- Operation: General aviation
- Engine: Cont GTSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 652832
- Part serial: C074
- Condition: Cracked
- Location: Engine
- Part time: 2,916 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT CRACKED BETWEEN FRONT TWO COUNTERWEIGHTS AND A PIECE MISSING FROM THAT AREA.
